# SDR TSAA0623116

- Difficulty date: December 10, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N738AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28499
- Aircraft time: 24,386 hours, 6,490 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452011
- Part serial: XK5160100882
- Condition: Failed
- Location: Nr 2 Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS FLT 477 OAK-KOA - DURING CRUISE FLIGHT, CREW NOTED THAT THE NR 2 HF RADIO WOULD NOT TRANSMIT.  CREW CONTINUED TO KOA WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 HF TRANSCEIVER AND COMPLETED NECESSARY CHECKS PER AMM 23-11-21-00-001/400.  AIRCRAFT WAS RELEASED FOR SERVICE AND PLACED ON FLIGHT VERIFICATION.  THE NR 2 HF PASSED THE FLIGHT VERIFICATION AS OPERATIONAL THE FIRST 60 MINUTES OF FLIGHT.
